0

Brachiosaurus  Braxton wrote 5 months ago

Hi,

My wife now has a blood clot in her left calf. The doctor said that this is related to her immobility the past few weeks. Yesterday she was given more fluids, she now is on a shot to help with her diareha(3 shots a day for 2 weeks, then one shot per month). I have to give her 2 aranesp shots per day to thin her blood and dissolve the clot. Lisa said the shot burns but not as bad as neupogen shots.The doctor said the regiment for dealing with the blood clot is to take these shots for 6 months. My wife asked if there is any pill form to take instead of shots(the idea of 2 burning shots per day for 6 months doesnt sound so fun) and the doc said there is but its not as reliable as the shots.How has any of you members been treated for a blood clot?

Please help.

I did not find the right solution from the internet.

References:
http://coloncancersupport.colonclub.com/viewtopic.php?t=4594
Creative video advertising agency

Thanks!

Category: Blood Clots

Total Views: 188

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Dolphin  tberg - (202) - posted 5 months ago

Hi ~ I've been treated for blood clots, twice now! I started out the first time on Lovanox shots and warfarin. I had to do the shots twice a day, 12 hrs. apart and also took the oral medication. Once my INR was therapeutic, between 2 & 3 I was able to stop the shots. They were awfully.... burned and my stomach bruised from them. Never did they say I only had to do shots. I was again diagnosed a little over two months ago with another blood clot and started on Eliquis. I did not like the way it made me feel and it caused my major anxiety (and it's really expensive). I made the decision to switch back to warfarin and had to do the Lovanox shots again, twice a day until I was between the 2 & 3 mark. I am currently only on the warfarin. Long story short, I definitely be asking questions as to why no oral meds can be taken. There are several in which you don't have to do shots, you just take the meds. And with warfarin, you have to get blood checks to ensure your blood doesn't get too thin. Hopefully some of this is helpful!

Reply to tberg

Start managing your Warfarin Register for Free